# SDR DHL9872601D

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, CORROSION AT LT MOUNTING FLANGE  FOR LOWER FUSELAGE ACCESS PANEL 1104 INTERIOR AND EXTERIOR.  CUT OUT DAMAGED TIE ANGLE SKIN ATTACHMENT.  INSTALLED NEW CHORD ANGLE PER SRM 51-10-4.  REPLACED TIE ANGLES AT FRAMES BS 330, 320 AND 300 PER SRM 53-10-4, 4 BY 1 BY 5.  N/R 3444.
